# SDR SIMA20180206007

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 IS CRACKED ON TOP FLANGE BETWEEN STRINGERS 18 AND 19L. INSTALLED A NEW FRAME SECTION AND SPLICE IAW SRM 53-00-04, AND 51-40-02.
